Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Feeling heaviness on leg and pain on shoulder blade after drinking wine. Any thoughts?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
today my legs feel heavy. Small pain in my left shoulder blade. Drink a bit too much wine yesterday. Thoughts
Posted Thu, 25 Apr 2013 in General Health
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

Need not worry; usually wine does not cause any side effect which involves musculo skeletal system.

I suspect the pain and the symptoms you have to be due to muscle sprains which may subside over some time.

You can take a painkiller like Tab Motrin 400mg twice for a day after food to get rid of the pain.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Follow-up: Feeling heaviness on leg and pain on shoulder blade after drinking wine. Any thoughts? 14 hours later
Thanks for the reply. BP is good today for sugar is high for no know reason (200). I usually run abut 120 - 140.

Went to doctor and he said circulation is good.

Today my legs do not feel heavy any more but a little weak.

Comments? Then I will leave you alone.
Answered by Dr. Raju A.T 2 hours later

Thanks for writing back.

I do not see any reason why the blood sugar reading is high. I suggest you to evaluate further by getting fasting and postprandial (post breakfast) blood sugar levels checked. These readings may provide insights on how to proceed further.

Brisk walk for few minutes a day may end the problem in the legs for sure.

Hope I answered you.

Wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor